PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
2012 | 10 | 4 | 1407-1421
Tytuł artykułu

The associated map of the nonabelian Gauss-Manin connection

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
The Gauss-Manin connection for nonabelian cohomology spaces is the isomonodromy flow. We write down explicitly the vector fields of the isomonodromy flow and calculate its induced vector fields on the associated graded space of the nonabelian Hogde filtration. The result turns out to be intimately related to the quadratic part of the Hitchin map.
Wydawca
Czasopismo
Rocznik
Tom
10
Numer
4
Strony
1407-1421
Opis fizyczny
Daty
wydano
2012-08-01
online
2012-05-31
Twórcy
autor
Bibliografia
  • [1] Ben-Zvi D., Frenkel E., Geometric realization of the Segal-Sugawara construction, In: Topology, Geometry and Quantum Field Theory, London Math. Soc. Lecture Note Ser., 308, Cambridge University Press, Cambridge, 2004, 46–97 http://dx.doi.org/10.1017/CBO9780511526398.006
  • [2] Griffiths P.A., Periods of integrals on algebraic manifolds II. (Local study of the period mapping), Amer. J. Math., 1968, 90(5), 805–865 http://dx.doi.org/10.2307/2373485
  • [3] Hitchin N.J., The self-duality equations on a Riemann surface, Proc. London Math. Soc., 1987, 55(1), 59–126 http://dx.doi.org/10.1112/plms/s3-55.1.59
  • [4] Inaba M., Iwasaki K., Saito M.-H., Moduli of stable parabolic connections, Riemann-Hilbert correspondence and geometry of Painlevé equation of type VI, Part I, Publ. Res. Inst. Math. Sci., 2006, 42(4), 987–1089 http://dx.doi.org/10.2977/prims/1166642194
  • [5] Markman E., Spectral curves and integrable systems, Compositio Math., 1994, 93(3), 255–290
  • [6] Mumford D., Projective invariants of projective structures and applications, In: Proc. Internat. Congr. Mathematicians, Stockholm, 1962, Inst. Mittag-Leffler, Djursholm, 1963, 526–530
  • [7] Simpson C., The Hodge filtration on nonabelian cohomology, In: Algebraic Geometry, Santa Cruz, 1995, Proc. Sympos. Pure Math., 62(2), American Mathematical Society, Providence, 1997, 217–281
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.doi-10_2478_s11533-011-0110-3
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.